Ask Your Health Question and Get an Answer ASAP
Welcome to Just Answer.
This sounds typical of medication side effects. Are you on anti depressants by any chance? If so, this without doubt is the cause.
It is a shame that you are offline at the moment but if you want to get back to me on this please don't think I am not going to respond. I am in UK and I will soon be heading to bed but I will be up and around long before you so I will be able to reply to you before you go off to your doctor tomorrow.
With my very best wishes
That was quick! Don't worry I am not going to suggest that you come off of your antidepressants, i just wonder what pattern we have got forming.
So has this got worse since you stopped the Wellbutrin? Or did the sweating begin when you started the Wellbutrin?
i am going to reply to you right now but i have a lot to explain so please bear with me and don't think I have forgotten you.
I understand completely that you have so many unanswered questions in your head and I totally understand how dreadful the sweating is.
The thing is that both wellbutrin and prozac will cause excessive sweating. It doesn't always happen as soon as you start taking them, it can come on well down the line.
I am thinking that you may have been OK on prozac alone but that the introduction of wellbutrin as well brought this on to the extreme.
You mentioned botox. Well yes it is known to help but you would have to have it in all the areas that you sweat and you would have to keep having top uso i don't really think that is the answer.
I think that what we really need to think about is easing the symptoms rather than treating the cause.
There is something you can get online from a site called SCREENFACE which is a theartical website. It is a liquid called NO SWEAT. You can apply it to your face, neck, behind your ears and even in the hairline. It will feel as though your skin is tightening up for a few seconds. It helps control sweat ans stops it running down your face and neck.
it can be worn either under make up or alone.
Another thing which you may find helpful is a spray called Magicool. It is w water spray in an aerosol can. When you shake it, it becomes very cold and is asolutely wonderful to cool you when you are sweating. It is small enough to carry around with you.
We have a pharmacy in UK called oots. Not sure if you have that, but any pharmacy should sell it I would have thought. Or you could always order it from Boots online.
There is also a pillow which stays cool all the time which you could use as a pillow or as a cushion or maybe put behind your back if you are in a car. It is called a CHILLOW> You can get these from many websites. if you just google in CHILLOW you will get all the sites who sell them online.
There is also something called KOOLPACK These can be purchased from any first aid or medical supply site. They are not expensive.
It is a little bag with powder/crystals in. If you bang hard on the centre of it it becomes icy cold and stays cold for about 20 minutes. if you put this on your head, forehead, neck, back, wherever you want it, it will cool you and stop you sweating.
I would not suggest you attempt to stop your antidepressants because faced with the choice of depression or sweating, I think terribble as the sewating is, you would not want the depression back. it would be pointless trying to go onto a different antidepressant because they all have this side effect unfortunately.
You might well get some relief from some of the thing i have suggested however.
i do hope this had helped you.
Lots of love
So sorry, I went to bed before you replied to me. Hope I catch you this morning though.
Well Prozac is the least likely to cause sweating even though it has the potential to do so. I believe the solution to your problem is to try to stay off of the wellbutrin. I hope you eased off and didn't just stop?????????
Anyway you have done well whatever, but you will not notice a difference for a good few weeks or even a couple of months I am afraid.
You will find that it eases so gradually that you will hardly even notice it happening. From what you have told me it seems quite clear that after years of being on prozac, it was only when you commenced the wellbutrin that the trouble started. You will have to be patient sweetheart, and please don't get despondent. It WILL get better, but these medications do take a while to completely clear from your system.
This tip is no use to you unless you are at home (depending what hairstyle you have) but if you smear some vaseline around your hairline front back and sides and just a bit around the top and back of ears, it will stop the sweat from running down your face and neck from your head.
Remember if prozac didn't make you sweat before, it won't now. Just let the wellbutrin get out and I am certain you will be fine. I do hope so, I really do.